# SDR 9505519989

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4912515
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERON 29R TIE FITTING AT FS 996.  REPLACED FITTING PER SRM 51 TO 42.
